Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 255, NWS Norman, OK

May 10, 2017Caddo County, Comanche County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 10, 2017, 8:03 PM CDT for Caddo County, Comanche County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2017, 8:03 PM CDT (01:03 UTC)
Expired
May 10, 2017, 8:45 PM CDT
In force
42 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Caddo County, OK, Comanche County, OK

The radar

The Altus AFB radar (KFDR), 90 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 2:43 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.1 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2017-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1639 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2017-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1639 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
514 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
1.5
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted.

732 
WUUS54 KOUN 110103
SVROUN
OKC015-031-110145-
/O.NEW.KOUN.SV.W.0255.170511T0103Z-170511T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
803 PM CDT WED MAY 10 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northeastern Comanche County in southwestern Oklahoma...
  Southern Caddo County in southwestern Oklahoma...

* Until 845 PM CDT

* At 803 PM CDT, a severe thunderstorm was located near Boone, moving
  east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Anadarko, Apache, Fletcher, Cyril, Verden, Cement, Lake Ellsworth,
  Boone and Stecker.

This includes Interstate 44 between mile markers 60 and 67.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3509 9809 3482 9809 3481 9862 3495 9862
TIME...MOT...LOC 0103Z 253DEG 29KT 3488 9852 

HAIL...1.00IN
WIND...60MPH
 
$$

MAHALE
1 follow-up statement
698 
WWUS54 KOUN 110123
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
823 PM CDT WED MAY 10 2017

OKC015-031-110145-
/O.CON.KOUN.SV.W.0255.000000T0000Z-170511T0145Z/
Comanche OK-Caddo OK-
823 PM CDT WED MAY 10 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHEASTERN COMANCHE AND SOUTHEASTERN CADDO COUNTIES...

At 823 PM CDT, a severe thunderstorm was located near Apache, moving
east at 35 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Anadarko, Apache, Fletcher, Cyril, Verden, Cement, Lake Ellsworth and
Stecker.

This includes Interstate 44 between mile markers 60 and 67.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3509 9809 3482 9809 3481 9843 3500 9844
TIME...MOT...LOC 0123Z 253DEG 29KT 3493 9833 

HAIL...1.75IN
WIND...60MPH
 
$$

MAHALE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:56 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, May 10, 6:56 PM CDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Norman OK
656 PM CDT Wed May 10 2017

.DISCUSSION...
Severe thunderstorm and heavy rainfall potential continues
this evening mainly across southwestern Oklahoma.

Latest radars as of 650 pm depicted numerous showers and
thunderstorms near an old outflow boundary from Quanah Texas to
Altus to Fort Cobb. Think storms will continue near this boundary.
Some storms will likely be severe with large hail and damaging
winds as the main hazard. Training of storms may lead to heavy
rainfall of 1 to 3 inches and localized flooding as well as the
air is moist (precipitable water values 1.2-1.7", well above
average for this time of year).

These storms will move into the Oklahoma City metro area between
730 pm and midnight, but overall, are expected to weaken as the
air is cooler and more stable across central Oklahoma (MLCAPE
500-1500 J/kg) compared to southwestern Oklahoma and western north
Texas (MLCAPE 1500-2500 J/kg). Still cannot rule out some severe
hail and wind reports as well as heavy rainfall and localized
flooding.

Northwest of the outflow boundary appears to have a lower severe
potential tonight due to cooler and more stable air in place.
Southeast of the outflow boundary may remain too capped for storm
development this evening.

It appears the threat for tornadoes may be decreasing in many
areas this evening. Latest storms appear mainly be northwest and
located on the cooler side of the outflow boundary. Low level
shear will be increasing over the next few hours however, so will
continue to monitor, especially near the Lawton, Wichita Falls,
and Vernon areas where the latest STP values were 2 to 3.

Products will be updated shortly.

Aviation discussion for the 00 UTC TAFs is below as well.

MBS

&&

.AVIATION...
Have very low confidence in the TAFs.

ISO-NUM TSRA will affect locations near KLTS-KOKC before 06 UTC
and bring brief MVFR conditions as well as variable strong winds.

Additional SHRA/TSRA may affect other sites as well and continue
anytime now through Thursday night, but pinpointing when and where
activity occurs remains very challenging.

Widespread MVFR and lower conditions may form anywhere north of
KLTS-KOUN before 18 UTC. Most places are expected to be MVFR or
VFR after 18 UTC.

A surface wind shift to the north will occur at many sites 09-22
UTC as a cold front moves south.

MBS

&&

.PREV DISCUSSION... /issued 155 PM CDT Wed May 10 2017/

DISCUSSION...
Main focus is this afternoon and evening with potential for severe
thunderstorms. Latest observations show an outflow from morning
convection oriented east-northeast to west-southwest across the
area, roughly from just south of Ponca City to near Kingfisher to
just north of Hobart and Altus. North of the boundary, convection
has been persistent.

Latest water vapor band imagery shows deep closed low over central
New Mexico early this afternoon, drifting slowly east. 7.3
micrometer band clearly shows deep EML plume moving north-
northeast atop moist boundary layer. Moderate instability is
expected from mid-late afternoon south of aforementioned outflow
boundary, across extreme southwest Oklahoma and western north
Texas. Deep moist boundary layer and meridional flow may not be
favorable for significant eastward mixing of the dryline and
latest short term model guidance support this. Backed low level
flow that veers quickly above the surface as well relatively low
LCLs will support low-level mesocyclones and a tornado threat.
Significant CAPE in the hail growth zone and a tendency for
supercell storm mode will support a threat of large to very large
hail as well. Damaging winds are another convective threat.
Thunderstorms should move northeast potentially reaching the I-35
corridor this evening. This will be the main area of convection
today. Further north convection and a few marginally severe storms
will be possible, but the air mass north of the boundary is
comparatively more stable.

We have shifted precipitation chances tomorrow further west based
on trends. There is some uncertainty on how convection will evolve
this evening and overnight, and this will have implications on
tomorrow's forecast. Admittedly the majority of our attention has
been on today and tonight's potential. But, there seems to be
enough signal in model trends to bring thunderstorm chances
further west, with afternoon convection (including the possibility
of severe thunderstorms) certainly possible near I-35 and the
metro.

No significant chances were needed to latter portions of the
forecast. Mean ridging should preclude convection through at least
Sunday afternoon, but some isolated storms that develop in the
panhandles (if they develop) may approach far western Oklahoma by
evening. An ejecting shortwave trough across the central Rockies
into the central and northern Plains early next week will lead to
daily convective chances, and severe thunderstorms may be
possible. We will refine timing, coverage and threats as smaller
scale details become more clear during the next few days.

BRB

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  65  80  57  73 /  90  60  40  10
Hobart OK         60  80  55  75 /  70  20  20   0
Wichita Falls TX  64  87  59  77 /  30  20  10   0
Gage OK           55  71  48  73 /  50  50  10   0
Ponca City OK     62  77  55  73 /  50  70  50  10
Durant OK         67  80  59  75 /  20  80  50  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...None.
TX...None.
&&

17
Hazardous weather outlook, May 10, 6:46 PM CDT, 1 hour 17 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
646 PM CDT Wed May 10 2017

OKZ004>048-050>052-TXZ083>090-120000-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
646 PM CDT Wed May 10 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Tonight...

.Thunderstorms...
There is an enhanced risk of severe thunderstorms across portions
of west central and southwestern Oklahoma, and western north
Texas. There is a slight risk of severe thunderstorms across
portions of northern, central and south central Oklahoma.

.Location...
The enhanced risk is south of a line from Cheyenne to
Weatherford, and west of a line from Weatherford to Lawton,
Oklahoma to Electra and Knox City, Texas. The slight risk
surrounds the enhanced risk and is west of a line from Stillwater
and Shawnee, to Pauls Valley and Ardmore, Oklahoma.

.Timing...
Severe storms will be possible through midnight.

.Impacts...
Large hail up to the size of tennis balls and damaging wind gusts
up to 70 mph will be possible. A few tornadoes will also be
possible, especially across portions of southwestern Oklahoma and
western north Texas.

.Discussion...
Ongoing thunderstorms over southwestern Oklahoma and western north
Texas will continue to pose a threat of severe weather through the
remainder of the evening.

Large hail and strong winds will be the main concerns across the
risk areas. A few tornadoes will also be possible, especially near
the outflow boundary in southwest Oklahoma and western north
Texas.

The potential for severe weather is expected to decrease late this
evening and overnight although thunderstorms will remain possible
into Thursday morning.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT....
Storm spotter groups and emergency management personnel across
the risk areas should remain alert for severe weather operations.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
There is a slight risk of severe thunderstorms Thursday afternoon
and evening across portions of southeastern Oklahoma. Large hail,
damaging winds, and perhaps a tornado or two will be possible.

Thunderstorm chances will end late Thursday night across eastern
and southeastern Oklahoma, and return late this weekend through
early next week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, May 10, 6:30 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
630 PM CDT WED MAY 10 2017

OKZ036-110000-
Jackson OK-
630 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR central Jackson County Until 700
PM CDT...

AT 629 PM CDT, a strong thunderstorm was located 7 miles east of
Eldorado, moving northeast at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3473 9930 3444 9923 3443 9935 3444 9936
      3445 9935 3446 9937 3444 9939 3443 9939
      3442 9957 3453 9962
TIME...MOT...LOC 2329Z 241DEG 22KT 3449 9953

BRB
Special weather statement, May 10, 6:57 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
657 PM CDT WED MAY 10 2017

OKZ033-034-110030-
Harmon OK-Greer OK-
657 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Harmon and western
Greer Counties Until 730 PM CDT...

AT 655 PM CDT, a strong thunderstorm was located 8 miles north of
Gould, moving north at 45 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3503 9985 3503 9978 3511 9978 3512 9965
      3512 9946 3471 9967 3476 9988
TIME...MOT...LOC 2355Z 196DEG 38KT 3480 9976

BRB
Special weather statement, May 10, 7:07 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
707 PM CDT WED MAY 10 2017

OKZ035>038-110045-
Kiowa OK-Tillman OK-Comanche OK-Jackson OK-
707 PM CDT WED MAY 10 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Kiowa...northwestern
Tillman...northwestern Comanche and southeastern Jackson Counties
Until 745 PM CDT...

AT 706 PM CDT, strong thunderstorms were along a line extending from
3 miles east of Cooperton to 3 miles southwest of Humphreys, moving
east at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3444 9942 3492 9897 3492 9862 3491 9862
      3456 9895 3445 9936 3446 9937 3445 9939
TIME...MOT...LOC 0006Z 261DEG 17KT 3489 9881 3452 9928

MAHALE
Local storm report, May 10, 7:11 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
711 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             2 S ODELL               34.32N 99.42W
05/10/2017  E1.00 INCH       WILBARGER          TX   TRAINED SPOTTER

&&

DW
Local storm report, May 10, 7:26 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             HEADRICK                34.63N 99.14W
05/10/2017  E1.00 INCH       JACKSON            OK   TRAINED SPOTTER

&&

DW
Local storm report, May 10, 8:00 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CDT WED MAY 10 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     HAIL             FREDERICK               34.39N 99.01W
05/10/2017  E1.00 INCH       TILLMAN            OK   TRAINED SPOTTER

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:07 PM CDTSpecial Weather StatementOUNKiowa38 min
May 10, 7:20 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman40 min
May 10, 7:23 PM CDTAreal Flood AdvisoryOUNCaddo3 hr
May 10, 7:36 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman54 min
May 10, 7:42 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady48 min
May 10, 7:45 PM CDTAreal Flood AdvisoryOUNTillman60 min
May 10, 7:55 PM CDTTornado WarningOUNTillman35 min
May 10, 8:17 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady, Oklahoma43 min
May 10, 8:28 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman62 min
May 10, 8:31 PM CDTTornado WarningOUNCotton, Tillman29 min
May 10, 8:37 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady38 min
May 10, 8:52 PM CDTAreal Flood AdvisoryOUNCaddo, Grady3 hr
May 10, 8:55 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Stephens3 hr
May 10, 9:23 PM CDTSpecial Weather StatementOUNOklahoma37 min
May 10, 9:29 PM CDTSpecial Weather StatementOUNStephens31 min
May 10, 9:36 PM CDTSpecial Weather StatementOUNPayne24 min
May 10, 9:39 PM CDTSpecial Weather StatementOUNCleveland36 min
May 10, 9:42 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne18 min
May 10, 9:53 PM CDTSpecial Weather StatementOUNMcClain37 min
May 10, 9:56 PM CDTSpecial Weather StatementOUNStephens34 min
May 10, 9:57 PM CDTSpecial Weather StatementOUNCaddo33 min
May 10, 10:20 PM CDTSpecial Weather StatementOUNCleveland, Garvin, Pottawatomie40 min
May 10, 10:36 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Stephens39 min
May 10, 10:38 PM CDTSpecial Weather StatementOUNGrady37 min
May 10, 10:41 PM CDTSpecial Weather StatementOUNCaddo34 min
May 10, 10:45 PM CDTSevere Thunderstorm WarningOUNCleveland, Hughes, Pottawatomie, Seminole31 min
May 10, 10:49 PM CDTSpecial Weather StatementOUNCaddo26 min
May 10, 11:12 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Pontotoc, Pottawatomie48 min
May 11, 3:14 AM CDTSpecial Weather StatementOUNGrady31 min
May 11, 3:55 AM CDTSpecial Weather StatementOUNStephens35 min
May 11, 5:06 AM CDTSpecial Weather StatementOUNMcClain24 min
May 11, 10:44 AM CDTSpecial Weather StatementOUNHarper31 min
May 11, 10:50 AM CDTSevere Thunderstorm WarningOUNHarper40 min
May 11, 12:03 PM CDTSpecial Weather StatementOUNHarper27 min
May 11, 12:28 PM CDTSpecial Weather StatementOUNGrant32 min
May 11, 12:30 PM CDTSpecial Weather StatementOUNHarper30 min
May 11, 12:57 PM CDTSpecial Weather StatementOUNWoodward33 min
May 11, 1:04 PM CDTSpecial Weather StatementOUNBlaine26 min
May 11, 1:17 PM CDTSpecial Weather StatementOUNKingfisher28 min
May 11, 1:24 PM CDTSevere Thunderstorm WarningOUNKingfisher51 min
May 11, 1:27 PM CDTSpecial Weather StatementOUNGrant33 min
May 11, 1:29 PM CDTSpecial Weather StatementOUNWoodward31 min
May 11, 1:38 PM CDTSevere Thunderstorm WarningOUNWoodward52 min
May 11, 1:40 PM CDTSpecial Weather StatementOUNPayne35 min
May 11, 1:44 PM CDTSpecial Weather StatementOUNGarfield31 min
May 11, 1:48 PM CDTSevere Thunderstorm WarningOUNGrant, Kay42 min
May 11, 1:59 PM CDTSevere Thunderstorm WarningOUNWoodward31 min
May 11, 2:00 PM CDTSevere Thunderstorm WarningOUNGarfield45 min
May 11, 2:03 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan42 min
May 11, 2:06 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan39 min
May 11, 2:07 PM CDTAreal Flood AdvisoryOUNKingfisher113 min
May 11, 2:19 PM CDTSevere Thunderstorm WarningOUNNoble41 min
May 11, 2:20 PM CDTAreal Flood AdvisoryOUNGrant3 hr
May 11, 2:24 PM CDTSpecial Weather StatementOUNCuster36 min
May 11, 2:26 PM CDTAreal Flood AdvisoryOUNLogan2 hr
May 11, 2:26 PM CDTSevere Thunderstorm WarningOUNGrant, Kay49 min
May 11, 2:30 PM CDTSevere Thunderstorm WarningOUNWoods, Woodward45 min
May 11, 2:38 PM CDTSpecial Weather StatementOUNAlfalfa37 min
May 11, 2:38 PM CDTSevere Thunderstorm WarningOUNGarfield, Logan, Noble, Payne52 min
May 11, 2:40 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne50 min
May 11, 2:44 PM CDTSevere Thunderstorm WarningOUNNoble46 min
May 11, 2:50 PM CDTTornado WarningOUNLogan, Noble, Payne25 min
May 11, 2:57 PM CDTSevere Thunderstorm WarningOUNKay48 min
May 11, 3:01 PM CDTSpecial Weather StatementOUNMajor14 min
May 11, 3:01 PM CDTSevere Thunderstorm WarningOUNCuster44 min
May 11, 3:08 PM CDTAreal Flood AdvisoryOUNLogan, Noble, Payne2 hr
May 11, 3:09 PM CDTTornado WarningOUNLincoln, Payne24 min
May 11, 3:11 PM CDTTornado WarningOUNNoble, Payne20 min
May 11, 3:13 PM CDTSpecial Weather StatementOUNWoods32 min
May 11, 3:16 PM CDTSpecial Weather StatementOUNAlfalfa29 min
May 11, 3:16 PM CDTSevere Thunderstorm WarningOUNMajor44 min
May 11, 3:26 PM CDTSevere Thunderstorm WarningOUNNoble, Payne19 min
May 11, 3:28 PM CDTSpecial Weather StatementOUNDewey32 min
May 11, 3:28 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne47 min
May 11, 3:31 PM CDTFlash Flood WarningOUNNoble5 hr
May 11, 3:32 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods43 min
May 11, 3:39 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey51 min
May 11, 3:43 PM CDTAreal Flood AdvisoryOUNKay, Noble2 hr
May 11, 3:43 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma47 min
May 11, 3:53 PM CDTSevere Thunderstorm WarningOUNCuster37 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.